# SDR UPS98826608

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK AFT PIT STA 1060 AND LONGERON 36 FORMER CORRODED.  REMOVED FORMER  FABRICATED NEW ONE IAW DWG DC8 53 0229 AND DC8 SRM 51 1 8.  INSTALLED IAW DAC DWG 53 0229.
